Started aricept several weeks ago, started having severe muscle spasms and cramps, anyone else?
- 15 May 2012 by bobostein
- aricept, muscle spasm, pain, back pain, mild cognitive impairment, spasms, muscle, cramp
Anyone with similar symptoms? Or back pain?
15 May 2012
I did some research, it is listed as a possible side-effect, so, like me, you may be one of the few who is susceptible to rareness. Hope this helps.
•Muscle cramps -- up to 8 percent.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
I have tried several muscle relaxants without receiving much relief from severe back muscle cramps/spasms. Have you found one type that works well ...
5 answers • 13 Nov 2011
I can not take Abilify. I get so dizzy like motion sickness and end up throwing up. I took 1 dose 5 mg and it was bad. I think it may be due to the ...
2 answers • 2 Mar 2012
What does anyone reccomend for muscle pains in my legs, back, pretty much all over the body. Muscle spasms are the best I can to describe the ...
13 answers • 16 Apr 2012
Hi, I have had multiple health symptoms over 5-7 years now from terrible back pain, back muscle spasms, to dry eyes (which I had plugs put in my 2 ...
3 answers • 28 Aug 2012
I've had dysthymia for ten years, I was diagnosed five months ago, but an MD episode delayed treatment, my most prominent symptoms are cognitive ...
1 answer • 26 Jul 2015